# SDR UALA2013042602910

- Difficulty date: April 26, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 57,734 hours, 6,898 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Worn
- Location: Bs 1920
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1920 RBL 8 LOWER LOBE FRAME BULB TEE AND FRAME TEE WORN.   REPAIR ACCOMPLISHED IAW ECRA 5320-02140.
